# SDR 2007UALA05115

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAV FLOOR STRUCTURE STA 1016 FLOORBEAM LBL5 WL 208 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR ANGLE AND STRAP REPAIR.  INSTALLED NEW INTERCOSTALS AT RBL 3" AND LBL 3".
